Heavy opiate user...i quit suboxone with kratom a while back and went straight to opiates atleast 300 bucks a day habit...i went to a rehab and they kept me in detox for 5 days but took them 3 days to give me subutex....i ended up leaving because they wouldnt help any longer with treatment boy o boy all i know is suboxone withdrawls are no joke...i been having the hott and colds ever sense i was put on it 4 days ago. now how many days do you guys think i should be ok not to get suboxone withdrawls....even with suboxone i get hot and cold and sweaty in my sleep from the opiate withdrawls and im basicly stuck i know how bad the withdrawls of suboxone can be but i had no choice but to take it do to the heavy opiate with drawl how many days of a window do i have to take suboxone not to feel withdrawls from it..iwish i could just be withdrawl (withdrawal) free and be able to have energy to even go to NA or AA or work or what ever i been sitting home for 3 days just litterly wearing a hood and sweat pants and still feeling cold and watching tv then when i do get sleep in i get very bad sweats
Suboxone has become one of the top drugs we detox the most in our hospital. There have been instances that patients come in with a dosage of only 1/8 of a milligram or have been withdrawing for 10 days and cannot take the symptoms anymore.
If you are able to sleep while detoxifying from Suboxone, you are doing better than most. The withdrawal symptoms typically take 1 to 3 weeks and the severity is usually based on each patient’s metabolism.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.